# SDR UALA2013032902044

- Difficulty date: March 25, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 81,531 hours, 23,646 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305027
- Part serial: 109
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG CABIN ALT AUTO 1 WILL NOT CLEAR.  PLEASE TROUBLESHOOT TO CONFIRM NEED.  REF FIM 21-30-00 PG 111 FIG 104 FOR TROUBLESHOOTING.  RPL-  :4 HITS ON BITE TEST OF AUTO 1 PRESS CONTROLLER FOR SELECTOR, REPLACED SELECTOR AND TESTED PER MM, CHECKS GOOD.
